# SDR CALA0600096

- Difficulty date: March 26, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 55,329 hours, 28,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 654795711
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO FLOOR PANEL MOUNT STRIP UPPER SURFACE CORRODED AT STA 847, RBL 45.  THE FLOOR PANEL MOUNT STRIP WAS REMOVED AND REPLACED IAW SRM 51-10-02.
